| Model Number |
453928 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The orsiro mission drug-eluting stent system was selected for treatment of a mildly calcified lesion (80 % stenosis degree) in a mildly tortuous segment of a medial coronary vessel.A pre-dilation of the lesion was performed.The affected device was introduced into the patient's body but could not cross the lesion.The complaint device was not returned from the hospital.
Additional Manufacturer Narrative
Combination product: yes.Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations, no material or manufacturing related root cause could be determined.